Vietnam Journal of Mathematics

, Volume 44, Issue 3, pp 531–540 | Cite as

Nonlinear Differential Polynomials Sharing Certain Value or Fixed Point

  • Pulak SahooEmail author
  • Biswajit Saha


In the paper, we study the uniqueness problems of meromorphic functions whose certain nonlinear differential polynomials share certain value or fixed point counting multiplicity and obtain two theorems which improve some previous results as well as two recent results due to Bhoosnurmath and Kabbur (Tamkang J. Math. 44: 11–22 2013).


Uniqueness Meromorphic function Differential polynomial Fixed point 

Mathematics Subject Classification (2010)

Primary 30D35 



The authors are grateful to the referees for their helpful remarks and suggestions towards the improvement of the paper.


  1. 1.
    Banerjee, A.: Meromorphic functions sharing one value. Int. J. Math. Math. Sci. 22, 3587–3598 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bhoosnurmath, S.S., Kabbur, S.R.: Uniqueness and value sharing of meromorphic functions with regard to multiplicity. Tamkang J. Math. 44, 11–22 (2013)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Dyavanal, R.S.: Uniqueness and value-sharing of differential polynomials of meromorphic functions. J. Math. Anal. Appl. 374, 335–345 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Fang, C.-Y., Fang, M.-L.: Uniqueness of meromorphic functions and differential polynomials. Comput. Math. Appl. 44, 607–617 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Hayman, W.K.: Meromorphic Functions. The Clarendon Press, Oxford (1964)zbMATHGoogle Scholar
  6. 6.
    Lahiri, I.: Uniqueness of meromorphic functions when two linear differential polynomials share the same 1-points. Ann. Pol. Math. 71, 113–128 (1999)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Lahiri, I.: Value distribution of certain differential polynomials. Int. J. Math. Math. Sci. 28, 83–91 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Lahiri, I.: Weighted value sharing and uniqueness of meromorphic functions. Complex Var. Theory Appl. 46, 241–253 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Lahiri, I.: On a question of Hong Xun Yi. Arch. Math. (Brno) 38, 119–128 (2002)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Lahiri, I., Sahoo, P.: Uniqueness of meromorphic functions when two nonlinear differential polynomials share a small function. Arch. Math. (Brno) 44, 201–210 (2008)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Lin, W.-C., Yi, H.-X.: Uniqueness theorems for meromorphic function. Indian. J. Pure Appl. Math. 35, 121–132 (2004)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Lin, W.C., Yi, H.X.: Uniqueness theorems for meromorphic functions concerning fixed points. Complex Var. Theory Appl. 49, 793–806 (2004)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Sahoo, P., Seikh, S.: Nonlinear differential polynomials sharing a small function. Math. Vesn. 65, 151–165 (2013)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Xu, H.Y., Cao, T.B.: Uniqueness of entire or meromorphic functions sharing one value or a function with finite weight. J. Inequal. Pure Appl. Math. 10, 88 (2009)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Xu, H.Y., Cao, T.B., Liu, S.: Uniqueness results of meromorphic functions whose nonlinear differential polynomials have one nonzero pseudo value. Math. Vesn. 64, 1–16 (2012)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Xu, H.Y., Yi, C.F., Cao, T.B.: Uniqueness of meromorphic functions and differential polynomials sharing one value with finite weight. Ann. Pol. Math. 95, 55–66 (2009)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Yang, C.C.: On deficiencies of differential polynomials II. Math. Z. 125, 107–112 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Yang, C.C., Hua, X.H.: Uniqueness and value-sharing of meromorphic functions. Ann. Acad. Sci. Fenn. Math. 22, 395–406 (1997)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Yang, C.C., Yi, H.X.: Uniqueness Theory of Meromorphic Functions. Science Press, Beijing (1995)Google Scholar
  20. 20.
    Yi, H.X.: A question of C.C. Yang on the uniqueness of entire functions. Kodai Math. J. 13, 39–46 (1990)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Yi, H.X.: Uniqueness of meromorphic functions and a question of C.C. Yang. Complex Var. Theory Appl. 14, 169–176 (1990)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Yi, H.X.: Meromorphic functions that share one or two values. Complex Var. Theory Appl. 28, 1–11 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Zhang, J.L.: Uniqueness theorems for entire functions concerning fixed points. Comput. Math. Appl. 56, 3079–3087 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Zhang, J.L., Yang, L.Z.: Some results related to a conjecture of R. Brück. J. Inequal. Pure Appl. Math. 8, 18 (2007)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Zhang, X.Y., Chen, J.F., Lin, W.C.: Entire or meromorphic functions sharing one value. Comput. Math. Appl. 56, 1876–1883 (2008)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2015

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of KalyaniWest BengalIndia
  2. 2.Department of MathematicsMuragachha Government CollegeNadiaIndia

Personalised recommendations